So many symptoms....: It’s hard to know what... - PMRGCAuk

PMRGCAuk

14,670 members26,815 posts

So many symptoms....

Paula-kent profile image

It’s hard to know what symptoms are PMR, side effects of medication, or something completely different. Anyone else suffer with any of the following:

B12 deficiency

D3 deficiency

Tinnitus

Iritis

Sweating

Fatigue (understatement!)

Confusion

Anxiety

High blood pressure

Dark raised spots on backs of hands

Thinning hair (on head)

Transforming into a brown bear (elsewhere)

???

19 Replies
PMRpro profile image
PMRproAmbassador

Many of those are associated with autoimmune disorders - has your low B12 been checked out? Is your doctor confident you have PMR rather than anything else?

Can't say I've transmogrified into a bear of any colour recently...

Paula-kent profile image
Paula-kent in reply to PMRpro

I have b12 injections every eight weeks and take a D3 supplement.

Never get chance to remind GP of all my ailments in order for them to (potentially) make a connection.

Spend my life on google trying to find conditions I might be suffering from as I’m not convinced PMR is correct diagnosis. Time will tell, I guess....

PMRpro profile image
PMRproAmbassador in reply to Paula-kent

Is the low B12 due to pernicious anaemia? That is an autoimmune disorder too.

DorsetLady profile image
DorsetLadyPMRGCAuk volunteer

Hi,

I’m sure many will read your list, and nod their heads to a great number of them!

Most can be addressed with a little (more) help from medication - as if we need more! Plus as you get lower on the Pred most side effects diminish.

Oh boy..... Yes, yes, yes, and yes!

rantingsofamadwomanblog.com...

8 x yes at some point in the last 3 years!

Add

Mega bruising, sore wrists, muscle weakness, foggy brain and insomnia 😏

Yes to sweating, anxiety, confusion (I call it pred head), and just recently fatigue as I taper down to 10mg (transitioning this week from 11 to 10).

Yes to 6 of those....and others too.....very difficult some days....😕

Yes to 6. Hair not only thinned went curly.

Islandgirl50 profile image
Islandgirl50 in reply to scats

Ohhh , a few curls , I would love that .. always been dead straight , used to try perms ,, disaster , either didn't hold or went frizzy !!!

scats profile image
scats in reply to Islandgirl50

You know I felt robbed, I had always loved my straight hair but I'm getting used to the curls and may even miss them now if they go.

Hi Paula

Yes to almost everything that you mention and more! It really is impossible for family and friends to

Understand this strange this disease.

Still we don’t have a choice and just have to keep on reducing!

Every single one at some time or another. Except the dark spots on hands, I expect they’ll be along presently. Don’t ignore anything especially troubling. My GPs try to treat anything I complain of in isolation.

All indictments of my prednesoon reactions

Snap 🐊 (almost!). Club pred is a great holiday from normal isn't it?!

CT-5012 profile image
CT-5012 in reply to Pongo13

Like that “holiday from normal “ 😂

I can relate to some of the symptoms stated in these posts, but also have the added problem of a DVT in my right leg which is being treated with Warfarin. This drug is very susceptible to other drugs so when I change the Pred dose, it upsets the blood reading for the Warfarin! Going through a flare at present so have upped my Pred so goodness knows what the blood reading will be for the Warfarin next week!

Yup, and that’s the confusing part..PMR, pred side effects, tapering side effects, adrenal fatigue/problems...who knows, I don’t...

You may also like...